# SDR F3LA200700020

- Difficulty date: February 6, 2007
- Submitted: February 9, 2007
- Operation: Air carrier
- Aircraft: N918FR
- Make and model: Airbus A318-111
- Aircraft serial: 1943
- Aircraft time: 13,792 hours, 6,512 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 038806
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING C-3 CHECK, INSPECTION REPORTED RT OVERWING EMERGENCY LIGHTING BATTERY FAILED DURING OPS CHECK.  REPLACED RT OVERWING EPSU BATTERY IAW AMM 33-51-38-400-002.
